I have problems with nausea. Sometimes so bad that I can't hold down water. You can definitely get a dehydration headache on top of a Chiari headache.
This subject intrest me aswell,it seems as if it's been brought up once,but I couldn't find the link anywhere.
Dehydration can add to the headaches we already have.....so to help avoid headaches due to lack of hydration we need to keep hydrated....it can also add to the symptom of dizziness....constipation, and we know what straining does.....it can also cause more fatigue feelings.....low BP, rapid heartbeat, rapid breathing...fever and in severe cases...delirium or unconsciousness. ANd this is for ANYone with dehydration...but add it to what we already deal with as I mentioned above it just magnifies our symptoms.
I have experienced this and actually went into kidney failure. Now I have Kidney disese on top of Chairi and I don't know for sure if they are related or not. I have taken out all caffeine out of my drinks. The kidney Dr. also told me that drinking too much water can also be just as bad for you. He suggested and I now do is I fill a glass with shredded ice and just a 1/4 of water and sip on it slowly. He told me not to drink no more than a liter of water or liquid a day. I hope this helps with your question. I will find out in Feb when I go back to see the specialist if in fact this was due to my Chairi, but I don't think it does. I do know having low Sodium and Possastium can also be a dangerous issue. Please listen to your body and keep track what you put into it. Best of luck.